×

zbMATH — the first resource for mathematics

The matrix equation AXB+CYD=E. (English) Zbl 0437.15005

MSC:
15A24 Matrix equations and identities
15A09 Theory of matrix inversion and generalized inverses
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Baksalary, J.K.; Kala, R., The matrix equation AX-YB=C, Linear algebra and appl., 25, 41-43, (1979) · Zbl 0403.15010
[2] Ben-Israel, A.; Greville, T.N.E., Generalized inverses: theory and applications, (1974), Wiley New York · Zbl 0305.15001
[3] Flanders, H.; Wimmer, H.K., On the matrix equations AX-XB=C and {\bfax-YB=C}, SIAM J. appl. math., 32, 707-710, (1977) · Zbl 0385.15008
[4] Mitra, S.K., Common solutions to a pair of linear matrix equations A1{\bfxb}1={\bfc}1 and {\bfa}2{\bfxb}2={\bfc}2, Proc. Cambridge philos. soc., 74, 213-216, (1973)
[5] Roth, W.E., The equations AX-YB=C and {\bfax-XB=C} in matrices, Proc. amer. math. soc., 3, 392-396, (1952) · Zbl 0047.01901
[6] Shinozaki, N.; Sibuya, M., Consistency of a pair of matrix equations with an application, Keio engrg. rep., 27, 141-146, (1974)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.